Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorCao, Daomin
dc.contributor.authorLü, Haishen
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-08-24T08:23:44Z
dc.date.available2018-08-24T08:23:44Z
dc.date.issued2006-06-01
dc.identifier.citationAgarwal, Ravi P. Cao, Daomin; Lü, Haishen; O'Regan, Donal (2006). Existence and multiplicity of positive solutions for singular semipositone $p$-laplacian equations . Canadian Journal of Mathematics 58 (3), 449-475
dc.identifier.issn1496-4279,0008-414X
dc.identifier.urihttp://hdl.handle.net/10379/8733
dc.description.abstractPositive solutions are obtained for the boundary value problem [GRAPHICS] Here f(t, u) >= -M, (M is a positive constant) for (t, u) is an element of [0, 1] X (0, infinity). We will show the existence of two positive solutions by using degree theory together with the upper-lower solution method.
dc.publisherCanadian Mathematical Society
dc.relation.ispartofCanadian Journal of Mathematics
dc.subjectone dimensional p-laplacian
dc.subjectpositive solution
dc.subjectdegree theory
dc.subjectupper and lower solution
dc.subjectboundary-value-problems
dc.titleExistence and multiplicity of positive solutions for singular semipositone $p$-laplacian equations
dc.typeArticle
dc.identifier.doi10.4153/cjm-2006-019-2
dc.local.publishedsourcehttps://cms.math.ca/cjm/abstract/pdf/149884.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record